Publication
Title
Koszul duality in deformation quantization and Tamarkin's approach to Kontsevich formality
Author
Abstract
Language
English
Source (journal)
Advances in mathematics. - New York, N.Y.
Publication
New York, N.Y. : 2010
ISSN
0001-8708
Volume/pages
224:3(2010), p. 731-771
ISI
000277229200001
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Project info
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 17.10.2014
Last edited 16.05.2018